# SDR ABXA20121121298

- Difficulty date: November 21, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 73,335 hours, 16,780 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 015T054033
- Part serial: 000167
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OUTBOARD CORE COWL IS CHAFED.  REMOVED AND REPLACED NR 1 ENGINE OUTBOARD CORE COWL IAW B767 AMM 71-11-06.  ADJUSTED CORE COWL LATCHES IAW B767 AMM 71-11-0, ACFT WAS GROUNDED.
